# SDR AALA20072574

- Difficulty date: December 31, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 56,093 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT LEFT AFT CABIN INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT AT LEFT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
